# SDR SWAA2024100230067

- Difficulty date: August 24, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS 663 LOWER VAPOR BARRIER DOUBLER 111A1521-9 CRACKED AT FASTENER HOLE<[01] FABRICATED DOUBLER IAW SRM 51-30-01-0G-0 AND DWG 111A1521 REV:C AND DWG 111A1521 REV:- FROM 2024 T3 0.040' LOT 1572886-1
